# SDR AWXA0000843

- Difficulty date: November 2, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- Aircraft time: 55,550 hours, 45,869 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Web
- Part number: 65L37590
- Condition: Cracked
- Location: Floor Structure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CRACK IN HORIZ WEB FLOOR STRUCTURE JUST AFT OF BS 178 BULKHEAD, WL 208, RBL 30.  WEB REPLACED ON NR 5323254 BY COMPLIANCE OF AWA EO 53-12-07 (STA 178 BULKHEAD MOD).
